# SDR GAIA00564

- Difficulty date: September 25, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- Engine: Pwa JT8D15A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 717000
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1864 - FWA-EWR - AFTER TAKEOFF, THE NR 1 ENGINE OIL/LOW PRESURE LIGHT ILLUMINATED WITH A LOSS OF OIL PRESSURE ON INDICATOR, LOSS OF OIL QUANTITY ON THE INDICATOR, AND A RISE IN OIL TEMPERATURE ON THE INDICATOR.  THE CREW COMPLIED WITH THE EMERGENCY CHECK LIST AND SHUTDOWN NR 1 ENGINE.  DECLARED AN EMERGENCY AND RETURNED TO FWA.  THE AIRCRAFT LANDED SAFELY WITHOUT ANY OTHER DIFFICULITES.  REMOVED AND REPLACED NR 1 ENGINE GEAR BOX.  PERFORMED LEAK AND OPERATIONAL CHECK IAW WORK CARD BH 729412, WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
